# SDR HEEA084792

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 13,970 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076004101
- Part serial: 2108
- Condition: Leaking
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR SERVO LEAKING IN STATIC POSITION. REPAIRED.
